Sopra un teorema di R. Sturm

F. Sibirani

Mathematische Annalen (1924)

  • Volume: 91, page 119-124
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sibirani, F.. "Sopra un teorema di R. Sturm." Mathematische Annalen 91 (1924): 119-124. <>.

author = {Sibirani, F.},
journal = {Mathematische Annalen},
language = {ita},
pages = {119-124},
title = {Sopra un teorema di R. Sturm},
url = {},
volume = {91},
year = {1924},

AU - Sibirani, F.
TI - Sopra un teorema di R. Sturm
JO - Mathematische Annalen
PY - 1924
VL - 91
SP - 119
EP - 124
LA - ita
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.